MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CARBON DIOXIDE

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CARBON DIOXIDE
Catalog Number 03L80-31
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer inquired as to whether an elevated triglyceride result (3642 mg/dl) could cause a falsely depressed co2 result of 11 mmol/l for a patient sample tested on the architect c16000 system.The sample tested at 26 mmol/l using an alternate co2 method.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of all complaints associated with the co2 assay (list number 3d80, lot number 53465uq08) and a review for complaint trends and corrective and preventative action records for the list number was performed.The review did not identify any trends associated with this issue.Field data was analyzed and this lot appears to perform acceptably.Additionally, labeling was reviewed and adequately addresses the issue under review.Interferences are listed in the package insert, and while endogenous substances may interfere with this assay, handling and storage may have had an impact also.Based on the available information, no product deficiency was identified.

Brand Name
CLINICAL CHEMISTRY CARBON DIOXIDE
Common Device Name
CARBON DIOXIDE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8307829
Report Number1628664-2019-00096
Device Sequence Number986131
Product Code KHS
UDI-Device Identifier00380740005955
UDI-Public00380740005955
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue Number03L80-31
Device Lot Number53465UQ08
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/11/2019
Supplement Date Received by Manufacturer03/21/2019
Initial Report FDA Received Date02/05/2019
Supplement Report FDA Received Date03/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 SYSTEM; ARCHITECT C16000 SYSTEM; LIST 03L77-01, SERIAL C1601630; LIST 03L77-01, SERIAL C1601630